Skip to content

Announcements

Please take some time to click through these links to find out more about our community.

What is a Trigger and When to Trigger a Post
How and Why to Report a Post
Visit our Crisis Assistance Link for resources. For immediate help, call 911 or get to the ER.


New Meds
avatar
R0SIEV posted:
[TRIGGER] I was previously taking Zoloft for about 3 weeks when I had a hospitalization involving overdose. My Dr then added Trazedone and Risperidone for my PTSD. Now I am having all kinds of crazy symptoms and cant put my finger on why. I"m thinking about stopping my meds because I've already had 1 suicide atttempt (never happened before meds) and I felt better when I was just feeling a little depressed, I wish I could go back in time now. My symptoms now are irritability, confusion, nausea and vomiting, sweating, uncontrollable body/eye twitches, restlessness and faster heartbeat.

Will it ever END?!
Reply
 
avatar
niteflier responded:
TRIGGER - Hey Rosiev, I hate you are going through this. I am not a doctor but it sounds like you need to go to the hospital ER. you may be having a severe reaction to the medications. that way you will be safe for the night. if you cannot drive yourself, call an ambulance.

I am here if you want to talk, but i think the er would be a better place due to all your syptoms.

Please let us know what you decide and how you are doing when you get a chance.
Niteflier

Perhaps the Animal Spirit is so great that one day it may inspire compassion in the human heart. Nan Sea Love

 
avatar
Hawtmom responded:
I agree with NF you should seek medical attention, it does sound like a severe reaction to your medication. I hope you are ok since you haven't posted again.
 
avatar
Caprice_WebMD_Staff responded:
Hi Rosie,

I also agree with Niteflier; please call 911 or have someone take you to the hospital to ensure your safety.

Let us know how you're doing.
 
avatar
susiemargaret responded:
hello, R --

how are you doing?

-- susie margaret
what good is gold, or silver too, if your heart's not good and true -- hank williams, sr.


Featuring Experts

Thomas L. Schwartz, MD, received his medical degree from and completed his residency in adult psychiatry at the State University of New York (SUNY) Up...More

Helpful Tips

rohvannyn
You are special. I just want to let you know what a wonderful person you are. You give great advice. You're a very giving person...and a ... More
Was this Helpful?
1 of 1 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.